| Model Number |
6662 |
| Medical Device Problem Code |
Wireless Communication Problem (3283)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Movement Disorder (4412)
| Date of Event |
07/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
B3: event date is estimated.
Event or Problem Description
It was reported that the patient's ipg was unable to connect to its external devices.Troubleshooting was able to resolve that issue.Surgical intervention was then undertaken and the ipg was explanted and replaced.
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.